RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 8, Issue 3  


Dedicated to the 75th anniversary of V. V. Napalkov
3
Dedicated to the 70th anniversary of A. V. Zhiber
5
On $2$-generateness of weakly localizable submodules in the module of entire functions of exponential type and polynomial growth on the real axis
N. F. Abuzyarova
8
Properties of the resolvent of the Laplace operator on a two-dimensional sphere and a trace formula
A. I. Atnagulov, V. A. Sadovnichy, Z. Yu. Fazullin
22
Inverting of generalized Riemann–Liouville operator by means of integral Laplace transform
I. I. Bavrin, O. E. Iaremko
41
Construction of exact solution to sine-Gordon equation on the base of its characteristic Lie ring
A. V. Zhiber, S. N. Kamaeva
49
The asymptotic formulae in the problem on constructing hyperbolicity and stability regions of dynamical systems
L. S. Ibragimova, I. Zh. Mustafina, M. G. Yumagulov
59
Asymptotics for the eigenvalues of a fourth order differential operator in a “degenerate” case
Kh. K. Ishkin, Kh. Kh. Murtazin
82
Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains
R. Kh. Karimov, L. M. Kozhevnikova, A. A. Khadzhi
99
Symmetries and conservation laws for a two-component discrete potentiated Korteweg–de Vries equation
M. N. Poptsova, I. T. Habibullin
113
Homotopy classification of elliptic problems associated with discrete group actions on manifolds with boundary
A. Yu. Savin, B. Yu. Sternin
126
On solvability by quadratures conditions for second order hyperbolic systems
E. A. Sozontova
135
Quantum aspects of the integrability of the third Painlevé equation and a non-stationary time Schrödinger equation with the Morse potential
B. I. Suleimanov
141
On solvability of a boundary value problem for an inhomogeneous polyharmonic equation with a fractional order boundary operator
B. Kh. Turmetov
160
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019